# SDR SWAA2013072218386

- Difficulty date: July 20, 2013
- Submitted: July 23, 2013
- Operation: Air carrier
- Aircraft: N988AT
- Make and model: Boeing 717-200
- Aircraft serial: 55068
- Aircraft time: 34,809 hours, 22,620 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Cover
- Part number: D29982225
- Condition: Broken
- Location: L1 Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR EMERGENCY EVAC SLIDE BROKEN.  R&R COVER IAW AMM.
